Jump to content
Acne.org

Running the Accutane Course.

Hi everyone. This site is just fantastic and all the good results that have been up are giving me some hopes and optimism. Kudos to everyone for helping each other out ... :D

I've started to take Accutane since August 4th of this year, 2006. My acne started getting pretty bad maye 3 years ago and I've tried prescriptive antibiotics, tropical creams, proactive, vichy, tea tree oils, salicylic acid... just about anything I could get hands on... I've had phases of mild to severe acne, but it's begun to leave scars on my face. So I'm hoping Accutane will clear me up for good.

It's been 10 days, and I'm not seeing much of an effect on the acne, but in the first week my side effects were: dry skin, lips; minor headaches; and some back pain as well as neck pain. The pain wasn't too severe but it was really uncomfortable to sleep lying in any kind of position unless I adjusted for 10 minutes.

I don't know if it's because of Accutane or just my bad sleep habit, but I could not get to sleep between 12 midnight and 6:30 in the morning... additional side-effect of insomnia?

In this picture I have foundation and powder... and it's been taken by a webcam. :liar: Please forgive me for that; i know you guys understand the displeasure of appearing in pictures where your acne can be seen :D

Sorry for rambling.. I hope my course of accutane will bring some positive results.. :(

    From the album:

    Path to clear skin?

    • 13 pictures
    • 0 comments
    • 24 image comments

    Photo Information for Running the Accutane Course.


    Recommended Comments

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×